Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Treated prolactinoma by taking cabergoline. Pain in both breast. Side effect of medicine?

Hello, for the past 9 months I have been taking 0.25mg cabergoline weekly to treat a prolactinoma . All my symptoms seem to have resolved now and I am no longer experiencing any of the initial side effects from the drug. However, in the last two months I ve been experiencing pain in both breasts at night when I roll onto my side. Could this be caused by the medication and is there anything I can do to stop this? Should I be worried? Thanks Nicki
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi Nicki,
Thank you for choosing Healthcaremagic. Your symptoms are unlikely to be due to cabergoline. Your painful breast needs to be evaluated. You need to be clinically evaluated, and if required need a scan of breasts to rule out any other problem.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile

Answered: Sun, 21 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor